MAUDE Adverse Event Report: ROCHE DIAGNOSTICS FERR4; FERRITIN

ROCHE DIAGNOSTICS FERR4; FERRITIN
Catalog Number 08057648190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c303 analyzer serial number was (b)(6).Competitor method 1 was mini vidas.Competitor method 2 was not provided.
 
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient sample tested for ferr4 on a cobas c 303 analytical unit compared to two competitor methods.On 14-feb-2024 the initial result from the c303 analyzer was 46.7 ng/ml.On 15-feb-2024 the repeat result from competitor method 1 was 2.95 ng/ml.The repeat result from competitor method 2 was < 3 ng/ml.A new sample was obtained and the result from the c 303 analyzer was 49 ng/ml.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
FERR4
Common Device Name
FERRITIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18866633
Report Number1823260-2024-00708
Device Sequence Number3338460
Product Code DBF
UDI-Device Identifier07613336121238
UDI-Public07613336121238
Combination Product (Y/N)Y
Initial Reporter CountryMO
PMA/510(K) Number
K100538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number08057648190
Device Lot Number726862
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale